MathSciNet Relay Station
MathSciNet bibliographic data
MR1123669 14M17 (14M20 20G15)
Wenzel, Christian Rationality of $G/P$ for a nonreduced parabolic subgroup-scheme $P$. Proc. Amer. Math. Soc. 117 (1993), no. 4, 899–904.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement